# SDR CA151119003

- Difficulty date: November 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8103
- Aircraft time: 1 hours
- Engine: Pwa PW120
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Faulted
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORT THAT THEY HAD TO DO AN ALTERNATE GEAR EXTENTION AS THE NOSE DOORS DID NOT OPEN AND THE NOSE GEAR DID NOT EXTEND WHEN GEAR WAS SELECTED DOWN. TROUBLESHOOTING DONE TODAY: RESISTANCE CHECKS ON ALL NOSE DOOR AND GEAR SENSORS COMPLETE, NO FAULT.  ALL SENSOR GAPS CHECKED, NO DISCREPANCY FOUND.  TARGETS INSPECTED FOR CONDITION AND SECURITY, NO FAULT.  SENSOR WIRING INSPECTED, PREVIOUSLY REPAIRED WIRING, NO FAULT THE AC DID A TEST FLIGHT TODAY, DEFECT PERSIST, PSEU FAULT CODES CHECKED AFTER TEST FLIGHT, NO FAULTS RETRIEVED.  NOSE DOOR SEQUENCE VALVE, DOOR ACTUATOR AND RETRACT ACTUATOR ONSITE FOR TROUBLESHOOTING.  SUSPECT A NLG DOOR ACTUATOR FAULTY.
